The subnormal structure of general linear groups over rings

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)219-229
Number of pages11
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume108
Issue number2
DOIs
StatePublished - Jan 1 1990

Fingerprint

General Linear Group
Ring

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{95fe28e7426a45099888209d859f7a7d,
title = "The subnormal structure of general linear groups over rings",
author = "Vaserstein, {Leonid N.}",
year = "1990",
month = "1",
day = "1",
doi = "10.1017/S0305004100069097",
language = "English (US)",
volume = "108",
pages = "219--229",
journal = "Mathematical Proceedings of the Cambridge Philosophical Society",
issn = "0305-0041",
publisher = "Cambridge University Press",
number = "2",

}

The subnormal structure of general linear groups over rings. / Vaserstein, Leonid N.

In: Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 108, No. 2, 01.01.1990, p. 219-229.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The subnormal structure of general linear groups over rings

AU - Vaserstein, Leonid N.

PY - 1990/1/1

Y1 - 1990/1/1

UR - http://www.scopus.com/inward/record.url?scp=84974402942&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84974402942&partnerID=8YFLogxK

U2 - 10.1017/S0305004100069097

DO - 10.1017/S0305004100069097

M3 - Article

VL - 108

SP - 219

EP - 229

JO - Mathematical Proceedings of the Cambridge Philosophical Society

JF - Mathematical Proceedings of the Cambridge Philosophical Society

SN - 0305-0041

IS - 2

ER -